HI, I STOPPED TAKING PROGESTERONE ONLY PILL 3 MONTHS AGO (AFTER 6 MONTHS OF TAKING) AND I HAVE NOT HAD A PERIOD SINCE. I AM NOT PREGNANT. THE PILL DID STOP MY BLEEDING BUT I THOUGHT IT WOULD HAVE RETURNED BY NOW. NO RECENT WEIGHT GAIN OR LOSS.
SHOULD I SEE MY GP?
Welcome to ehealthforum,
Sometimes there can be âpost-pill amenorrheaâ after you stop with the birth control pill use. It is not normal and you should consider visiting a gynecologist/obstetrician (not GP) for further evaluation and tests (hormonal & blood work-up, ultrasound scan etc) to look for the exact cause. Get started on treatment as appropriate (based on examination and investigation results).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.